Fear of reoccurrence!!

How do I move on?

I am in anastrozole and the side effects are debilitating but am so scared if I stop my cancer will come back 

Parents
  • Hello Poppettmcslide

    I'm sorry to hear that you're struggling so badly with the side effects of the hormone medication you've been prescribed. It's obviously been a difficult time but it's understandable that you're worried about the potential for your cancer to return if you stop this medication. 

    I can see that you've already posted in our Ask the Nurses topic area and that they have suggested talking to your breast care team. I would certainly encourage you to give the breast care nurse a call and ask to talk through your side effects and concerns with them. It may be that they are able to suggest a different medication and give you some clarity about your chances of reoccurrence. 

    I do hope that you're able to access some support from the breast care team, or your GP, to help improve things for you. 

    Best wishes, 
    Jenn
    Cancer Chat moderator 

Reply
  • Hello Poppettmcslide

    I'm sorry to hear that you're struggling so badly with the side effects of the hormone medication you've been prescribed. It's obviously been a difficult time but it's understandable that you're worried about the potential for your cancer to return if you stop this medication. 

    I can see that you've already posted in our Ask the Nurses topic area and that they have suggested talking to your breast care team. I would certainly encourage you to give the breast care nurse a call and ask to talk through your side effects and concerns with them. It may be that they are able to suggest a different medication and give you some clarity about your chances of reoccurrence. 

    I do hope that you're able to access some support from the breast care team, or your GP, to help improve things for you. 

    Best wishes, 
    Jenn
    Cancer Chat moderator 

Children
No Data